# SDR CA050502002

- Difficulty date: April 25, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 28,769 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752011
- Condition: Failed
- Location: Cockpit
- Part time: 24,828 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT FL 380, CAPTAIN WINDSHIELD CRACKED.  QRH PERFORMED AND AIRCRAFT LANDED AT NEXT SUITABLE AIRPORT.  WINDSHIELD INSPECTED AS PER AMM AND FOUND OUTER PANE SHATTERED.  WINDSHIELD REPLACED.
